# SDR DHLA201000065

- Difficulty date: July 26, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,034 hours, 32,254 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 4757797
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AT FS 1281.0 AND 1260, LONGERON 36, BL 0.  CUT OUT CORRODED AREAS OF SKIN THAT EXCEEDED DAMAGE LIMITATIONS.  FABRICATED 2EA REPAIR FILLERS AND 1EA REPAIR DOUBLER AND INSTALLED IAW SRM 53-2-1, FIG 7, SHEETS 11, 13, 23 & 24.  THIS IS A CLASS II LIFE LIMITED REPAIR AND A CLASS B EXTERNAL DOUBLER REPAIR.  DOUBLER:  FS 1256.25 TO 1287.0, RBL 10.0 TO LBL 10.375, FWD FILLER:  FS 1260.5 TO 1265.75, RBL 3.75 TO LBL 3.175., AFT FILLER:  FS 1276.75 TO 1282.563, RBL 3.5 TO LBL 3.25. MATERIALS:  DOUBLER:  7075T6, 0.090" X 20.375" X 30.75", PO NR 71070.  FWD FILLER:  7075T6, 0.080" X 5.25" X 7.465", PO NR 1286364,  AFT FILLER:  7075T6, 0.080" X 5.813" X 6.75", PO NR 1286364.  SRM 53-2-1 FIG 7, TR 53-203, 53-4-1 FIG 17C, 53-2-0, AND 51-1-8.  NDT MANUAL PART 6.
